Alert archive / Nevada / Wind Advisories in 2010
Wind Advisory 1, NWS Reno, NV
NWS Reno, NV issued this wind advisory at Jan 12, 2010, 3:28 AM PST for 4 counties in Nevada; Mono County, California. It took effect at Jan 12, 2010, 7:00 AM PST. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Jan 12, 2010, 3:28 AM PST (11:28 UTC)
- In effect from
- Jan 12, 2010, 7:00 AM PST
- Expired
- Jan 12, 2010, 6:00 PM PST
- In force
- 11 hr
- Issued by
- NWS Reno, NV
Counties Mono County, CA, Douglas County, NV, Lyon County, NV, Storey County, NV, Washoe County, NV
The radar
The Reno radar (KRGX), 62 km from the middle of the area, began a volume at 11:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Reno, NV (KREV), launched 00:00Z, 11.5 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1858 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 124 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
705 WWUS75 KREV 121128 NPWREV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 328 AM PST TUE JAN 12 2010 .AN AREA OF LOW PRESSURE OFF THE CALIFORNIA COAST COUPLED WITH A JET STREAM ALOFT WILL HELP PRODUCE STRONG AND GUSTY WINDS ACROSS MUCH OF THE SIERRA AND FAR WESTERN NEVADA TODAY. CAZ073-NVZ003-122000- /O.NEW.KREV.WI.Y.0001.100112T1500Z-100113T0200Z/ MONO-GREATER RENO-CARSON CITY-MINDEN AREA- INCLUDING THE CITIES OF...BRIDGEPORT...MAMMOTH LAKES 328 AM PST TUE JAN 12 2010 ...WIND ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 6 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A WIND ADVISORY... WHICH IS IN EFFECT FROM 7 AM THIS MORNING TO 6 PM PST THIS EVENING. * TIMING: STRONG WINDS WILL AFFECT LOCATIONS ALONG THE SIERRA FRONT AND MONO COUNTY TODAY...PRIMARILY SOUTH OF RENO ALONG HIGHWAY 395. THE BEST POTENTIAL FOR STRONG WINDS IS FROM ROUGHLY 9 AM TO 3 PM. * WINDS: SOUTHWEST WINDS GUSTING TO 55 MPH ARE EXPECTED FOR A PERIOD TODAY SOUTH OF RENO. FROM AROUND RENO NORTH...WINDS WILL GUST TO NEAR 40 MPH WITH HIGHER GUSTS LIKELY IN WIND PRONE AREAS SUCH AS GALENA. * IMPACTS: STRONG WINDS MAY CAUSE TRAVEL PROBLEMS ON HIGHWAY 395 AND 50 TODAY SOUTH OF RENO. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS...ESPECIALLY IN HIGH PROFILE VEHICLES...SHOULD USE CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS OR CROSS WINDS. CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. && $$ NVZ004-122000- /O.EXB.KREV.LW.Y.0001.100112T1800Z-100113T0100Z/ WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE- 328 AM PST TUE JAN 12 2010 ...LAKE WIND ADVISORY IN EFFECT FOR PYRAMID LAKE FROM 10 AM THIS MORNING TO 5 PM PST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A LAKE WIND ADVISORY FOR PYRAMID LAKE...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 5 PM PST THIS AFTERNOON. * WINDS: SOUTH 15 TO 20 MPH WITH GUSTS TO 35 MPH. * WAVE HEIGHTS: 3 FEET...WITH HIGHER WAVES POSSIBLE ON THE NORTH SIDE OF THE LAKE. * SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF LAKE WATERS UNTIL CONDITIONS IMPROVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. && $$ CAZ072-NVZ002-122000- /O.CON.KREV.LW.Y.0001.000000T0000Z-100113T0200Z/ GREATER LAKE TAHOE AREA- INCLUDING THE CITIES OF...SOUTH LAKE TAHOE...TRUCKEE... INCLINE VILLAGE 328 AM PST TUE JAN 12 2010 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING FOR LAKE TAHOE... A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING FOR LAKE TAHOE. * WINDS: SOUTH WINDS 20 TO 30 MPH WITH GUSTS TO 40 MPH. * WAVE HEIGHTS: 3 TO 5 FEET...WITH THE HIGHEST WAVES ON NORTH AND EAST SHORES FROM KINGS BEACH TO ZEPHYR COVE. * SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF LAKE WATERS UNTIL CONDITIONS IMPROVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. && $$ CS HTTP://WEATHER.GOV/RENO
3 follow-up statements
433 WWUS75 KREV 121932 NPWREV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 1132 AM PST TUE JAN 12 2010 .AN AREA OF LOW PRESSURE OFF THE CALIFORNIA COAST COUPLED WITH A JET STREAM ALOFT WILL HELP PRODUCE STRONG AND GUSTY WINDS ACROSS MUCH OF THE SIERRA AND FAR WESTERN NEVADA TODAY. CAZ073-NVZ003-130200- /O.CON.KREV.WI.Y.0001.000000T0000Z-100113T0200Z/ MONO-GREATER RENO-CARSON CITY-MINDEN AREA- INCLUDING THE CITIES OF...BRIDGEPORT...MAMMOTH LAKES 1132 AM PST TUE JAN 12 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING. * TIMING: GUSTY WINDS WILL AFFECT LOCATIONS ALONG THE SIERRA FRONT AND MONO COUNTY TODAY...PRIMARILY SOUTH OF RENO ALONG HIGHWAY 395. THE BEST POTENTIAL FOR GUSTY WINDS IS THROUGH 4 PM THIS AFTERNOON. * WINDS: SOUTHWEST WINDS GUSTING 45 TO 55 MPH SOUTH OF RENO. NEAR RENO...WINDS WILL GUST TO NEAR 40 MPH WITH HIGHER GUSTS LIKELY IN WIND PRONE AREAS SUCH AS GALENA. * IMPACTS: GUSTY WINDS WILL CAUSE TRAVEL PROBLEMS ON HIGHWAY 395 FROM RENO TO MAMMOTH LAKES. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS...ESPECIALLY IN HIGH PROFILE VEHICLES...SHOULD USE CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS OR CROSS WINDS. CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. && $$ CAZ072-NVZ002-130200- /O.CON.KREV.LW.Y.0001.000000T0000Z-100113T0200Z/ GREATER LAKE TAHOE AREA- INCLUDING THE CITIES OF...SOUTH LAKE TAHOE...TRUCKEE... INCLINE VILLAGE 1132 AM PST TUE JAN 12 2010 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING... A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING. * WINDS: SOUTH WINDS 20 TO 30 MPH WITH GUSTS TO 40 MPH. * WAVE HEIGHTS: 3 TO 5 FEET...WITH THE HIGHEST WAVES ON NORTH AND EAST SHORES FROM KINGS BEACH TO ZEPHYR COVE. * SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF LAKE WATERS UNTIL CONDITIONS IMPROVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. && $$ NVZ004-130100- /O.CON.KREV.LW.Y.0001.000000T0000Z-100113T0100Z/ WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE- 1132 AM PST TUE JAN 12 2010 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM PST THIS AFTERNOON... A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM PST THIS AFTERNOON. * WINDS: SOUTH 15 TO 20 MPH WITH GUSTS TO 35 MPH. * WAVE HEIGHTS: 2 TO 3 FEET...LOCALLY UP TO 4 FEET. * SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF LAKE WATERS UNTIL CONDITIONS IMPROVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. && $$ HTTP://WEATHER.GOV/RENO
365 WWUS75 KREV 130046 NPWREV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 446 PM PST TUE JAN 12 2010 .AN AREA OF LOW PRESSURE OFF THE CALIFORNIA COAST COUPLED WITH A JET STREAM ALOFT WILL HELP PRODUCE STRONG AND GUSTY WINDS ACROSS MUCH OF THE SIERRA AND FAR WESTERN NEVADA TODAY. NVZ004-130200- /O.EXP.KREV.LW.Y.0001.000000T0000Z-100113T0100Z/ WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE- 446 PM PST TUE JAN 12 2010 ...LAKE WIND ADVISORY WILL EXPIRE AT 5 PM PST THIS AFTERNOON... THE LAKE WIND ADVISORY WILL EXPIRE AT 5 PM PST THIS AFTERNOON. GUSTY WINDS WILL CONTINUE THROUGH THE EVENING WHICH WILL KEEP GENERATING WAVES ACROSS PYRAMID LAKE...BUT THESE WILL BE BELOW ADVISORY CRITERIA...THEREFORE THE LAKE WIND ADVISORY WILL EXPIRE ON TIME. $$ CAZ073-NVZ003-130200- /O.CON.KREV.WI.Y.0001.000000T0000Z-100113T0200Z/ MONO-GREATER RENO-CARSON CITY-MINDEN AREA- INCLUDING THE CITIES OF...BRIDGEPORT...MAMMOTH LAKES 446 PM PST TUE JAN 12 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING. * TIMING: GUSTY WINDS WILL AFFECT LOCATIONS ALONG THE SIERRA FRONT AND MONO COUNTY TODAY...PRIMARILY SOUTH OF RENO ALONG HIGHWAY 395. * WINDS: SOUTHWEST WINDS GUSTING 45 TO 55 MPH SOUTH OF RENO. NEAR RENO...WINDS WILL GUST TO NEAR 40 MPH WITH HIGHER GUSTS LIKELY IN WIND PRONE AREAS SUCH AS GALENA. * IMPACTS: GUSTY WINDS WILL CAUSE TRAVEL PROBLEMS ON HIGHWAY 395 FROM RENO TO MAMMOTH LAKES. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS...ESPECIALLY IN HIGH PROFILE VEHICLES...SHOULD USE CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS OR CROSS WINDS. CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. && $$ CAZ072-NVZ002-130200- /O.CON.KREV.LW.Y.0001.000000T0000Z-100113T0200Z/ GREATER LAKE TAHOE AREA- INCLUDING THE CITIES OF...SOUTH LAKE TAHOE...TRUCKEE... INCLINE VILLAGE 446 PM PST TUE JAN 12 2010 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING... A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING. * WINDS: SOUTH WINDS 20 TO 30 MPH WITH GUSTS TO 40 MPH. * WAVE HEIGHTS: 3 TO 5 FEET...WITH THE HIGHEST WAVES ON NORTH AND EAST SHORES FROM KINGS BEACH TO ZEPHYR COVE. * SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF LAKE WATERS UNTIL CONDITIONS IMPROVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. && $$ HTTP://WEATHER.GOV/RENO
135 WWUS75 KREV 130147 NPWREV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 547 PM PST TUE JAN 12 2010 CAZ073-NVZ003-130300- /O.EXP.KREV.WI.Y.0001.000000T0000Z-100113T0200Z/ MONO-GREATER RENO-CARSON CITY-MINDEN AREA- INCLUDING THE CITIES OF...BRIDGEPORT...MAMMOTH LAKES 547 PM PST TUE JAN 12 2010 ...WIND ADVISORY WILL EXPIRE AT 6 PM PST THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 6 PM PST THIS EVENING. WINDS HAVE DIMINISHED THIS EVENING AND ARE NOW BELOW ADVISORY CRITERIA...THEREFORE THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE ON TIME. LOCALLY GUSTY WINDS WILL CONTINUE...ESPECIALLY THROUGH MOUNTAIN PASSES...THROUGH WEDNESDAY MORNING. $$ CAZ072-NVZ002-130300- /O.EXP.KREV.LW.Y.0001.000000T0000Z-100113T0200Z/ GREATER LAKE TAHOE AREA- INCLUDING THE CITIES OF...SOUTH LAKE TAHOE...TRUCKEE... INCLINE VILLAGE 547 PM PST TUE JAN 12 2010 ...LAKE WIND ADVISORY WILL EXPIRE AT 6 PM PST THIS EVENING... THE LAKE WIND ADVISORY WILL EXPIRE AT 6 PM PST THIS EVENING. WINDS HAVE DIMINISHED THIS EVENING AND WAVES ACROSS LAKE TAHOE ARE BEGINNING TO SUBSIDE...THEREFORE THE LAKE WIND ADVISORY WILL BE ALLOWED TO EXPIRE ON TIME. EXPECT WINDS OF 10 TO 15 MPH WITH GUSTS UP TO 20 MPH THROUGH LATE TONIGHT. WIND GENERATED WAVES UP TO 3 FEET WILL CONTINUE THROUGH TONIGHT ON NORTH AND EAST SHORES FROM CRYSTAL BAY TO ZEPHYR COVE. $$ HTTP://WEATHER.GOV/RENO
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Reno, NV wrote its last area forecast discussion before this wind advisory went out at Jan 12, 2:41 AM PST, 47 minutes earlier.
Area forecast discussion, Jan 12, 2:41 AM PST, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RENO NV
241 AM PST TUE JAN 12 2010
.SHORT TERM...
NEXT 36 HRS WILL BE ACTIVE ACROSS THE REGION WITH A PAIR OF
INCOMING WX SYSTEMS. WITH THIS UPDATE WE'LL BE PUSHING UP START
TIME OF WINTER WX ADVISORY FOR THE SIERRA, POSTING WIND ADVISORIES
FOR PARTS OF THE SIERRA FRONT AND MONO CO FOR TODAY, AND ISSUING A
NEW WINTER WX ADVISORY FOR WRN MONO CO VALID FOR TNGT-WED MORNING.
SHALLOW INVERSIONS AROUND SVE AND NFL/LOL HELPING KEEP PATCHY
DENSE FOG GOING THROUGH THIS MORNING. THOUGH IMMEDIATELY ABOVE
THESE INVERSIONS, WINDS ARE INCREASING (E.G. GUSTS TO 45 MPH AT
SAND SPRINGS PASS EAST OF NFL, WITH LIGHT/VARIABLE WINDS IN DIXIE
VALLEY JUST TO THE EAST). WINDS TODAY ARE A CONCERN, WITH THE
STRONG FLOW ALOFT AND FAVORABLE STABILITY PROFILE FOR MTN WAVE
GENERATION, PER NAM/WRF. PRIMARY AREAS TO WATCH ARE THE TAHOE
BASIN, ALREADY GUSTING INTO THE 30S, AND ALONG SIERRA FRONT SOUTH
OF RENO INTO MONO CO. HIGH RES MODELS SHOWING BEST WIND POTENTIAL
IN THESE AREAS TODAY, WITH GUSTS ABOVE 45 MPH LIKELY, ESPECIALLY
ABOVE 5000-6000 FT. BELOW THAT, GUST POTENTIAL MORE UNCERTAIN
GIVEN NAM BUFR SOUNDINGS SHOWING ONLY MARGINAL LAPSE RATES.
COLD FRONTAL BAND WELL ESTABLISHED ON RADAR MOVING ACROSS NRN CA.
BASED ON RADAR TRENDS AND FRESH MODEL GUIDANCE, HAVE SPED UP ONSET
OF PRECIP AND INCREASED QPF AMTS FROM LASSEN CO SOUTH INTO TAHOE
BASIN FOR TODAY. STILL EXPECTING TWO DISTINCT SYSTEMS: 1) TODAYS
ASSOC WITH JET EXIT REGION AND DEEP MOIST PLUME, 2) LATE TNGT-WED
MORNING WITH SECONDARY SHORTWAVE AND VERY UNSTABLE ATMS. MODEL
CONSISTENCY THE PAST FEW DAYS YIELDS A HIGH CONFIDENCE WITH THE
OVERALL QPF/TIMING FORECAST.
WITH TEMPS IN THE 40S AT TVL/TRK, SNOW LEVELS ARE WELL ABOVE 8000
FT ATTM, BUT SHOULD DROP BACK DOWN TO BETWEEN 6000-7000 FT WITH
HVY PRECIP ONSET. HOWEVER, CONFIDENCE IN SNOW LEVEL FORECAST IS
ONLY MODERATE-LOW FOR TODAY, WITH DIFFS BETWEEN GFS AND NAM
THERMAL PROFILES AND HOW MUCH WET BULBING/COOLING WE'LL SEE IN HVY
PRECIP. EITHER WAY, MAIN PASSES THRU THE SIERRA WILL SEE ACCUM
SNOWS AND TRAVEL PROBLEMS, THEREFORE THE WW.Y START TIME IS
ACCELERATED. A FEW SHOWERS SHOULD SPILL OVER INTO WRN NV TODAY,
BUT MAIN SPILLOVER EVENT WILL BE TNGT-WED MORNING WITH INCREASING
INSTABILITY. SNOW LEVELS WILL FALL TNGT, HELPING GENERATE
WIDESPREAD ADVISORY LEVEL SNOWS IN THE SIERRA. MODEL FCST
SOUNDINGS KEEP PTYPE MAINLY RAIN IN WRN NV VALLEYS THOUGH
FOOTHILLS SHOULD SEE SOME SNOW.
CS
.LONG TERM...FRIDAY THROUGH MONDAY...
MODELS CONTINUE IN EXCELLENT AGREEMENT INTO EARLY NEXT WEEK WITH
EVOLUTION TO A MAJOR PATTERN CHANGE AND VERY ACTIVE WEATHER NEXT
WEEK. VERY HIGH CONFIDENCE FOR THIS TIME PERIOD DUE TO MODEL
AGREEMENT AND THE EXPECTED EVOLUTION OF THE TROPICS. CHGS MADE TO
CONTINUE TO SLOWLY INCREASE POPS FROM SUN NIGHT ONWARD. HAVE ALSO
BEGUN TO ADJUST TEMPS DOWNWARD AS JET WILL REMAIN SOUTH OF THE
AREA AND SNOW LEVELS LOOK TO REMAIN 5500 FEET OR LOWER MOST OF THE
TIME WITH A MAX OF 6000 FEET.
RIDGE WILL MOVE EAST FRI WITH TEMPS COOLING ALOFT AND A LITTLE
INCREASE IN WIND. SPLITTING WK SYSTEM STILL ON TRACK FOR SAT WITH
MAIN EFFECT CLOUDS AND COOLER TEMPS ALOFT. BY SUN NIGHT...FIRST OF
THE SERIES OF SYSTEMS LOOKS TO IMPACT THE AREA. GFS/EC CONTINUE TO
SHOW IT QUITE WET THIS TIME PERIOD INTO MONDAY. SNOW LEVELS MAY
START NEAR 6000 FEET BUT MORE LIKELY 5000-5500 FEET FOR MUCH OF
THE STORM.
LOOKING AHEAD...NEXT STORM TO ARRIVE TUE/TUE NIGHT BUT MAY BE
FOCUSED JUST SOUTH OF THE AREA. SYSTEMS TO ARRIVE QUICKLY
AFTERWARD THROUGH THE WEEK. WITH PERHAPS ONLY A 6-12 HR BREAK
BETWEEN EACH AS THEY RIDE THE 200+ KT PACIFIC JET. REGARDLESS OF
THE EXACT TRACK...THESE SYSTEMS ARE QUITE LARGE SO IT WILL BE
WET...JUST A QUESTION OF HOW MUCH. JET ALSO SHIFTS SOUTH FOR MID-
WEEK WHICH WOULD LIKELY ALLOW COOLER TEMPS AND LOWER SNOW LEVELS.
WALLMANN
&&
.AVIATION...
KRNO...SOME INCREASE IN WINDS THIS MORNING AND SOME LLWS LIKELY
AS WK MTN WAVE FORMS THROUGH 20Z. AROUND 20Z...INITIAL FRONT TO MV
THRU WITH SOME -RA BUT CIGS/VIS SHOULD REMAIN MVFR. WINDS REMAIN A
BIT GUSTY FROM 200 OR SO...BUT AS WINDS WEAKEN ALOFT SEE ONLY
MINOR LLWS <15 KTS SO WL NOT MENTION IN TAF. WINDS WL CONTINUE
OVERNIGHT WITH VFR CONDS. MAIN FRONT TO MV THRU AROUND 12-15Z WED
WITH MVFR CIGS/VIS PSBL IN RA.
KTRK/KTVL...SOME LLWS AT KTVL THIS AM DUE TO SOME DIRECTION AND
SPEED SHEAR BUT SHOULD ABATE AFT 18Z. RA TO SPREAD OVER THE
TERMINALS BY 18Z WITH MVFR CIGS/VIS IN RA. ABT 25 PCT CHC OF CIGS
BLO LANDING MINS AT KTVL THROUGH 00Z. BREAK WITH SOME MVFR CIGS
AFTERWARD THEN MORE -SN AFT 08Z TONIGHT AS MAIN SYSTEM MOVES IN
AND SNOW LEVELS LOWER. IFR/CIGS VIS EXPECTED AT THAT TIME BLO
AIRPORT MINS. WALLMANN
&&
.REV WATCHES/WARNINGS/ADVISORIES...
NV...WIND ADVISORY FROM 7 AM THIS MORNING TO 6 PM PST THIS EVENING
FOR NVZ003.
LAKE WIND ADVISORY UNTIL 6 PM PST THIS EVENING FOR NVZ002.
WINTER WEATHER ADVISORY FROM 7 AM THIS MORNING TO 10 AM PST
WEDNESDAY FOR NVZ002.
LAKE WIND ADVISORY FROM 10 AM THIS MORNING TO 5 PM PST THIS
AFTERNOON FOR NVZ004.
CA...WINTER WEATHER ADVISORY UNTIL 10 AM PST WEDNESDAY FOR CAZ071.
WINTER WEATHER ADVISORY FROM 6 PM THIS EVENING TO 1 PM PST
WEDNESDAY FOR CAZ073.
WIND ADVISORY FROM 7 AM THIS MORNING TO 6 PM PST THIS EVENING
FOR CAZ073.
LAKE WIND ADVISORY UNTIL 6 PM PST THIS EVENING FOR CAZ072.
WINTER WEATHER ADVISORY FROM 7 AM THIS MORNING TO 10 AM PST
WEDNESDAY FOR CAZ072.
&&
HTTP://WEATHER.GOV/RENONearby
Wind Advisories in Nevada, 2010Wind Advisories in California, 2010Every wind advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.